# SDR SWAA012724

- Difficulty date: October 1, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 63,022 hours, 68,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION FOUND FUSELAGE SKIN CRACKED 1.5 INCHES LONG AT BS 945, STR 24R.                          REPAIRED SKIN PER SRM.
